# SDR CALA2023091402790

- Difficulty date: September 14, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 69,244 hours, 24,028 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Lh Leading Edge
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

LEFT SIDE LEADING EDGE FLAP 1 IN TRANSIT LITE CAME ON AT 16000F T W/OUT ANY FLAP OUT PERFORMED FLAT/SLAT ELECTRONIC UNIT BITE TEST. NO EXISTING FAULT AT THE MOMENT, CLEANED LEFT SIDE LEADING EDGE FLAP 1 CLOSED TARGET AND FAR TARGET. NO DEFECTS NOTED. CYCLE FLAPS/SLATS A FEW CYCLE, NO AMBER TRANSIT LIGHT OR LE FLAP/SLAT ANNUNCIATOR PANEL LIGHTS STAYING ON WHEN FLAP/SLATS ARE RETRACTED. REF FIM 27-51 TASK 801
